# SDR A6WA201441063

- Difficulty date: January 16, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL REPAIR ATTACH CLIP AT 484 & RBL 36 ABOVE THE PRESS FLOOR IS CRACKED.  R & R REPAIR ATTACH CLIP IAW 601R-53-41-059 REV B DATED 2009-09-16.
